Teenage boy had a rhinoplasty to correct a congenital abnormality about four months ago. He also has severe acne and we have tried everything but Accutane. Scarring from the acne is already happening. I am concerned that there are some contraindications with the healing of the nose post surgery and the use of Accutane--but neither our plastic surgeon or dermatologist know conclusively what would happen if he started taken Accutane now. There don't seem to be alot of case studies on the subject. Also, if we do start the Accutane and it starts to affect the nose adversely, could we stop it--and hopefully get some positive affect for his acne???
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.